Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal:

Search In Journal Title:

Abbravation:

Search In Journal Abbravation:

Publisher

Springer, Berlin, Heidelberg

Search In Publisher:

DOI

10.1016/0008-6215(87)80295-1

Search In DOI:

ISSN

Search In ISSN:
Search In Title Of Papers:

Exponential Convergence Rates in Classification

Authors: Vladimir Koltchinskii, Olexandra Beznosova,

Publish Date: 2005/6/27
Volume: , Issue:, Pages: 295-307
PDF Link

Abstract

Let (X,Y) be a random couple, X being an observable instance and Y∈ {–1,1} being a binary label to be predicted based on an observation of the instance. Let (X i , Y i ), i = 1, . . . , n be training data consisting of n independent copies of (X,Y). Consider a real valued classifier \({\hat{f}_{n}}\) that minimizes the following penalized empirical riskover a Hilbert space \({\mathcal H}\) of functions with norm || ·||, ℓ being a convex loss function and λ >0 being a regularization parameter. In particular, \({\mathcal H}\) might be a Sobolev space or a reproducing kernel Hilbert space. We provide some conditions under which the generalization error of the corresponding binary classifier sign \(({\hat{f}_{n}})\) converges to the Bayes risk exponentially fast.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'